# SDR AUS20040373

- Difficulty date: May 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016200143
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 18,600 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILISER UPPER REAR SPAR CAP CONTAINED SEVERE INTERGRANNULAR CORROSION.
